On separation lemmas

Shu-Hao Sun

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

A general separation lemma is established in the present paper, which is a common generalization of the classical separation lemmas of Stone for distributive lattices and of Krull for rings. We also consider how far the axiom of choice can be replaced by the Prime Ideal Theorem. 

Original languageEnglish
Pages (from-to)301-310
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume78
Issue number3
DOIs
Publication statusPublished - 20 Apr 1992
Externally publishedYes

Cite this